# SDR DHL2008F00046

- Difficulty date: October 1, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 85C8067819
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT ACTUAROT MOUNT BRACKET CRACKED AT BOTTOM SIDE LWS 410.  R&R MOUNT BRACKET IAW SRM 51-10-1 AND 51-30-2. OPS AND LEAK CHECKED OK IAW MM 27-81-32 & 28-11-21.
